I have a question. I've been on subs for 3 years, every day. Not high doses. Roughly 2mg/day. I've now tapered to .5 mg/day (or longer if I can stand it). Next week I'm tapering down to .25 mg/day or longer if I can stand it. If I do that for another week, then switch to .25 every day or so, waiting longer and longer in between doses, if over an extended period of time (a month or so) do you think i will still feel wds if I taper ever so gradually? I know every time I lower my dosage or go for longer without it I'm going to feel some wds. But if i wd a little at a time will that prevent the full blown withdrawals at the end? After a few months of skipping .25 doses every other day or so how bad could it be? Btw thank you ladies for the encouragement. You've reminded me that I can actually do it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.